Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had period like cramps after a membrane sweep, painful, goes off by sleeping and recurs, pregnant. Reasons ?

I had a membrane sweep today at around 11.15 am and had period cramps after which became more tensed and abit painful...I fell asleep n then woke up n felt no pain ,the pain then gradually came back and I fell asleep again woe up to the same thing except ma stomach just feels painful. Can t sleep Wa does this mean? I am 41+1 pregnant
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  441
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response

Thanks for posting your query.

Due to membrane sweep prostaglandins are released causing painful uterine contractions & later on when concentration of prostaglandins will increase, your chances of getting labour pains & normal delivery will increase.

So don't worry, after getting a little bit discomfort you will get a pride of motherhood.

All the Best.

Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor